File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On stabilizability of nonlinearly parameterized discrete-time systems

TitleOn stabilizability of nonlinearly parameterized discrete-time systems
Authors
Issue Date2014
Citation
IEEE Transactions on Automatic Control, 2014, v. 59 n. 11, p. 3014-3019 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/200662

 

DC FieldValueLanguage
dc.contributor.authorLi, Cen_US
dc.contributor.authorChen, MZen_US
dc.date.accessioned2014-08-21T06:54:17Z-
dc.date.available2014-08-21T06:54:17Z-
dc.date.issued2014-
dc.identifier.citationIEEE Transactions on Automatic Control, 2014, v. 59 n. 11, p. 3014-3019en_US
dc.identifier.urihttp://hdl.handle.net/10722/200662-
dc.languageengen_US
dc.relation.ispartofIEEE Transactions on Automatic Controlen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rights©2014 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.-
dc.titleOn stabilizability of nonlinearly parameterized discrete-time systemsen_US
dc.typeArticleen_US
dc.identifier.emailChen, MZ: mzqchen@hku.hken_US
dc.identifier.authorityChen, MZ=rp01317en_US
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1109/TAC.2014.2315879-
dc.identifier.hkuros233279en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats